# SDR HALA0600624

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,530 hours, 14,758 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - PACK OFF LIGHT ILLUM.  EICAS MESSAGE L PACK OFF.  LIGHT DID NOT EXTINGUISH WHEN STANDBY SELECTED OR RESET PUSHED.  ACCOMPLISHED FIM 21-51-00/101 FIG 103.  NO FAULTS NOTED.  OK FOR SERVICE.
